How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Ravoof Your Own Question
Dr. Ravoof
Dr. Ravoof, Doctor
Category: Medical
Satisfied Customers: 4318
Experience:  Experienced Physician in the field of Medicine and Surgery.
17799485
Type Your Medical Question Here...
Dr. Ravoof is online now

I developed severe and apparently permanent adverse

Resolved Question:

I developed severe and apparently permanent adverse reactions as a result of Hepatitis B vaccine.
About 4 years ago I was completely healthy and very athletic before this vaccination and have now
suffered severe, debilitating autoimmune side effects from this vaccine. Such as getting joint pain,
and a limited range of motion when I lift weights in the gym, only on one side of the body, not in
both shoulders at once, just the left, previously I had no shoulder problems, I used to lift 100KG but
now I get joint pain when I lift 50KG and these started after vaccination. There's a measurable loss in
stamina before the vaccine to how I am now, I experience breathlessness much earlier when I do
cardiovascular exercise then before I had the vaccine. I have chronic fatigue and it is not improved by
getting rest. I have a dry persistent cough when there's nothing to bring up. I have a constant pain on
the upper left side of my abdomen, next to my stomach and behind my left ribs whenever I'm sitting down
or using my laptop. Painkillers do not help very much. Sometimes I get sharp stabbing
pain on the left side of my stomach. I suffered the residual effects of all these symptoms for more than
4 years. Lupus-like syndrome, multiple sclerosis-like syndrome, rheumatoid arthritis. My care-coordinator
said I experienced Psychosis due to Hep B vaccine. I used to think the TV was communicating with me.Since it's been 4 years, which condition is it most likely to be
Guillain-Barré Syndrome (GBS)
Chronic Inflammatory Demyelinating Polyneuropathy (CIDP)
Neuropathic Pain
Submitted: 11 months ago.
Category: Medical
Expert:  wieyedoc replied 11 months ago.

Hi. My name is***** and I am online and available to help you today. Thank you for your patience.

Question and answer is just one of the services I offer. I can also provide you with premium services, such as live telephone or skype consultation, at a small additional cost. Let me know if you are interested.

How old are you?

M/F?

Do you have any other medical problems or take any medications?

This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.

Customer: replied 11 months ago.
Hello, since you answered the other question can you let another Doctor answer this one. Thanks
Expert:  wieyedoc replied 11 months ago.

Sure. I'd be happy to.

have a good week :)

Expert:  Dr. Ravoof replied 11 months ago.

Dear customer,

Do you realize that the answer to your question is purely guess work and you have symptoms of many different conditions and diseases. Only with a physical examination and further investigations the diagnosis can be narrowed down to a few conditions.

Take care.

Please rate the answer with a positive rating.

Thanks.

Dr. Ravoof, Doctor
Category: Medical
Satisfied Customers: 4318
Experience: Experienced Physician in the field of Medicine and Surgery.
Dr. Ravoof and 3 other Medical Specialists are ready to help you